EconPapers    
Economics at your fingertips  
 

A robust technique for the estimation of the two-parameter Weibull function for complete data sets

M. Cacciari, G. Mazzanti, G. C. Montanari and J. Jacquelin

Metron - International Journal of Statistics, 2002, vol. LX, issue 3-4, 64-92

Date: 2002
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
https://www.dss.uniroma1.it/RePec/mtn/articoli/2002-LX-3_4-5.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:mtn:ancoec:2002:3:05

Access Statistics for this article

More articles in Metron - International Journal of Statistics from Dipartimento di Statistica, Probabilità e Statistiche Applicate - University of Rome
Bibliographic data for series maintained by Marco Alfo' ().

 
Page updated 2025-03-19
Handle: RePEc:mtn:ancoec:2002:3:05